# SDR SWAA2021071282544

- Difficulty date: June 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 36 INCH FROM FRONT SPAR LT HORIZONTAL STAB ; 2021-282158 / [01] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22; [02] TOOL USED CALIPER P/N 700-113-10 S/N 0019288 DUE DATE 28-APR-22 RADIUS GAUGE P/N 2204A3 S/N AE-408651 DUE DATE 02-FEB-22; [03] TOOL USED. P/N: NORTEC 500D. S/N: N500X11290U021704. DUE DATE: 08-OCT-21.; [04] PERFORMED REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5. PART USED: KIT T-SECTION P/N 55100003-1.; [05] PERFORMED REPAIR INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5. PART USED: KIT T-SECTION P/N 55100003-1. COMPLETED RII INSPECTION
